Couldn't find what you looking for?

TRY OUR SEARCH!


I have been prescribed Soma for muscle spasms in my back. I have taken an average of 350 mg for not only back pains also take them for headaches, or any other little pains or aches. Is it best to stop or should I taper down my dosage? I just heard that they are addictive! Is addiction on Soma possible?

Loading...


Never stop taking an addictive substance abruptly; it can be very dangerous with some medications, sometimes leading to heart attacks and strokes. Your doctor should be able to tell you how to stop taking Soma safely. Soma's potential for causing addiction is known. People can become addicted to Soma and similar drugs even when these are the prescribed treatment. It acts directly on the central nervous system rather than directly on skeletal muscles and it seems to interrupt neuronal communication with the spinal cord and certain areas of the brain, resulting in sedation and altered perception of pain. The main effect is sedating effect.
Reply

Loading...


Yes, it is very addicting. I take them fro my damaged back, shattered ankle and degenerative bone disease. I have tapered them down to three a day. When the doctor took me off them completely I was deathly ill for 4 months until my psychiatrist put me back on them and the sweating, chills, nausea, and weakness stopped in two days.
Reply

Loading...